Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have boils in leg. Took roxid and levocytrizine. What to do?

I got my legs waxed and when I got home washed my legs and gave it a loofah scrub coz I feel unclean since the parlour guys use a cloth to clean the waxed area and I always have my doubts on how clean the cloth is. A day after, I got these boils all over my legs. They have puss in them and now am worried since it's been 2 days and the boils are not going away. they increased in size though the 2nd day. I applied soframycin and took Roxid and Levocytrizine but except for the fact that they stopped itching nothing is happening. Please advise.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Merlyn,
Welcome to HCM and thanks for posting your query here.
The boils you are saying about could be a skin infection mostly of staphylococcal in origin. It could be because of excessive heat you have applied to the legs while waxing or pulling the hair with extreme pressure. It may cause hair follicle root infection. Roxithromycin of 150mg , twice a day for 5 days will give you the result. Levocitrizine or Avil can be used for the inflammation or the itching to come down. NSAIDs like Diclofenac or Dolo 650 can be used twice a day until the symptoms subside. That will reduce the inflammation around the pustules. It will take time for the antibiotic roxid to work. Please look for 2 more days and if the infection is not subsided please consult your GP. Untill then please avoid soap or any chemicals over the boils.
Hope this is helpful to you.
Answered: Wed, 17 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor